MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contact phone does not contain enough spaces, the entire phone (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account stated a false elevated alinity c creatinine result was generated on a patient sample that repeated lower.The patient serum sample tested alinity c creatinine of 14.5 mg/dl which was questioned as too high by a physician.The sample repeated slightly lower than 1 mg/dl.No specific patient information was reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A ticket search by product lot number was not performed as the lot number was unknown.The trend review by complaint list number found no adverse trends.No return sample available for testing.No testing performed on a file sample of the creatinine reagent.Review of the corrective and preventive actions system found no issue related to the current complaint.Labeling was reviewed and was found to adequately address the issue under review.The trend reviews did not identify an increase in complaint activity for the current issue.The sample when repeated generated result in the normal range, slightly lower than 1 mg/dl.The original result issue is determined to be sample related.No product deficiency was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key13573575
Report Number3002809144-2022-00061
Device Sequence Number5527056
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07P9930
Device Catalogue Number07P99-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC03261; ALNTY C PROCESSING MODU, 03R67-01, AC03261
Patient SexUnknown